Estimates for the moduli of continuity of abstract functions defined in a domain
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Tome 131 (1974), pp. 16-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1974_131_a1,
author = {O. V. Besov},
title = {Estimates for the moduli of continuity of abstract functions defined in a domain},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {16--24},
year = {1974},
volume = {131},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1974_131_a1/}
}
O. V. Besov. Estimates for the moduli of continuity of abstract functions defined in a domain. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part V, Tome 131 (1974), pp. 16-24. http://geodesic.mathdoc.fr/item/TM_1974_131_a1/